# SDR SIMA200510801

- Difficulty date: April 9, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LAV FLOOR CENTER HAT BEAM WAS FOUND TO BE CORRODED.  BLENDED OUT THE AREA AND REMOVED THE CORROSION.  PERFORMED EDDY CURRENT INSPECTION WITH NO DISCREPANCIES.  FABRICATED A DOUBLER FOR REPAIR.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 28, CHAPTER 53-21-10, FIG 207 AND EMB IC2005-145/1805 DATED APRIL 7, 2005.  (M)
